# SDR SWIA202265826

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 46,320 hours, 39,301 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 916377 : RIGHT SIDE WINDOW IS DE-LAMINATING.  (FILED -CLOSED)    REPLACED RT SIDE WINDOW IN REFERENCE TO CRJ200 AMM 56-12-01. AND COMPLIED WITH 56-220-1000-SKY CARD. SEE CAMP 24897277 FOR OPS CHECK OF WINDOW HEAT.
